# SDR DXTA2016050206217

- Difficulty date: March 24, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N492QS
- Make and model: Gulstm GIV
- Aircraft serial: 1392
- Aircraft time: 13,157 hours, 6,487 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Link
- Part number: 1159BM205323
- Part serial: BN317917
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD UPPER WING ATTACH LINK IS CORRODED TO A POINT WHERE REPLACEMENT IS NECESSARY.  INSTALLED NEW RT UPPER OTBD FWD WING LINK, PN 1159BM20532-3, USING NEW ATTACHING HARDWARE IAW DWG 1159W20000.
